Wednesday, December 3, 2008

PHOOEYYYYY!


So Tired




Well... I am at home. The treatment had to be stopped 10 minutes after the infusion started even with all the new premeds they gave me. My face and chest got flushed and red again, the other symptoms probably would have followed had we continued. My oncologist said we could go no further. Plan A never seems to be in my favor, so we are on to plan B. Adriamycin is my only other choice right now. The plan is to get a MUGGA scan (heart scan) or echocardiogram and plan another treatment early next week with the Adriamycin. I am actually not as mad or frustrated as the last time. I knew if the back of my mind it could go either way. If the Adriamycin works then my treatments should be over by the end of January if all goes as planned. That is a very short time frame, so I need to keep it in my mind that this is very short and temporary. I am feeling ok about the switch of drugs only because I don't really have any other choice at this point. I need to do whatever it takes to make sure I am covering all the bases in this cancer treatment. I only have a one-shot deal with this treatment. I don't ever want to look back and say "I should have done this but I didn't."

Sunny update:
I am taking Sunny for another opinion tomorrow with a holistic vet to see how we can medically manage her leg problem. From what he told me on the phone Sunny is not displaying normal symptoms of a dog with an osteosarcoma. I am hoping that she was misdiagnosed!

I am going to nap now as they gave me a nice dose of Benadryl, and I am beginning to feel tired!

3 comments:

Cathy said...

You WILL get through this. You've been such a trooper throughout everything, eventually, you'll get a break somewhere, right? You know how many people are pulling for you and keeping you in their prayers. I'm crossing my fingers for Sunny! Take care and love you.

Netherfieldmom said...

Thought about you all day. I'm glad you're more settled mentally now. Wish it were easier, but it IS temporary. Next summer will come and this will all be GONE! I'll pray for Sunny too! ;)

Debbie said...

I get Taxotere and Cytoxan and always have flushing with the Taxotere in the face and chest that lasts for 24 to 48 hours. I do not have any other immediate effects from the Taxotere during the infusion. I am sorry the Taxotere did not work for you. Soon chemo will be over and you will be able to get back to normal. That is what I am looking forward to.

Debbie GV
a follower from the Komen Message Board